Alert archive / New York / Flood Watches in 2008
Flood Watch 13, NWS Albany, NY
NWS Albany, NY issued this flood watch at Sep 26, 2008, 5:03 AM EDT for 4 states. It took effect at Sep 26, 2008, 12:00 PM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2008, 5:03 AM EDT (09:03 UTC)
- In effect from
- Sep 26, 2008, 12:00 PM EDT
- Expired
- Sep 27, 2008, 2:54 PM EDT
- In force
- 27 hr
- Issued by
- NWS Albany, NY
- Flood severity
- None
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Greene County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 33 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1847 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KALY 260903 FFAALY URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 503 AM EDT FRI SEP 26 2008 CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015- 262100- /O.NEW.KALY.FA.A.0013.080926T1600Z-080928T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...BENNINGTON... JACKSONVILLE...NEWFANE...BRATTLEBORO...WEST BRATTLEBORO... BELLOWS FALLS 503 AM EDT FRI SEP 26 2008 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT... INCLUDING THE FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT... NORTHERN LITCHFIELD AND SOUTHERN LITCHFIELD. IN WESTERN MASSACHUSETTS...NORTHERN BERKSHIRE AND SOUTHERN BERKSHIRE. IN EAST CENTRAL NEW YORK...EASTERN ALBANY...EASTERN COLUMBIA... EASTERN DUTCHESS...EASTERN GREENE...EASTERN RENSSELAER... EASTERN SCHENECTADY...EASTERN ULSTER...SCHOHARIE...SOUTHERN SARATOGA...WESTERN ALBANY...WESTERN COLUMBIA...WESTERN DUTCHESS...WESTERN GREENE...WESTERN RENSSELAER...WESTERN SCHENECTADY AND WESTERN ULSTER. IN SOUTHERN VERMONT... BENNINGTON...EASTERN WINDHAM AND WESTERN WINDHAM. * FROM NOON EDT TODAY THROUGH SUNDAY MORNING * A COMPLEX STORM SYSTEM TO OUR SOUTH WILL INTERACT WITH THE MOISTURE FROM KYLE TO BRING RAIN...HEAVY AT TIMES TO OUR REGION THROUGH SUNDAY MORNING. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED ACROSS THE WATCH AREA DURING THIS TIME...WITH LOCALLY HIGHER AMOUNTS OF 4 TO 6 INCHES POSSIBLE ACROSS EAST AND SOUTHEAST FACING SLOPES OF THE EASTERN CATSKILLS...TACONICS... LITCHFIELD HILLS...BERKSHIRES AND SOUTHERN GREEN MOUNTAINS...WHERE UPSLOPE FLOW WILL ENHANCE THE RAINFALL INTENSITY...AS WELL AS ACROSS THE MID HUDSON VALLEY. * URBAN AND SMALL STREAM FLOODING COULD RESULT FROM THIS HEAVY RAINFALL ACROSS THE WATCH AREA. IN ADDITION...SHARP RIVER RISES OF UP TO THREE QUARTERS BANKFULL ARE POSSIBLE IN MANY AREAS WITHIN THE WATCH AREA...WITH A FEW LOCATIONS POSSIBLY RISING ABOVE BANKFULL. RAINFALL AMOUNTS OF 4 OR MORE INCHES WILL GREATLY ENHANCE THE POTENTIAL FOR FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
4 follow-up statements
000 WGUS61 KALY 261947 FFAALY URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 347 PM EDT FRI SEP 26 2008 NYZ084-270200- /O.EXB.KALY.FA.A.0013.000000T0000Z-080929T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH 347 PM EDT FRI SEP 26 2008 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF EAST CENTRAL NEW YORK... INCLUDING THE FOLLOWING AREA...SOUTHERN WASHINGTON. * THROUGH SUNDAY EVENING * A PROLONGED RAIN EVENT WITH THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN WILL PERSIST THROUGH THE WEEKEND. THERE WILL BE A LULL IN THE HEAVIER RAIN TONIGHT. HOWEVER...RAIN WILL PICK UP IN INTENSITY SATURDAY AS TROPICAL MOISTURE FROM KYLE IS TAPPED. THE RAIN WILL FINALLY BEGIN TO TAPER OFF LATE SUNDAY AFTERNOON INTO THE EVENING. TOTAL RAINFALL AMOUNTS OF AROUND 3 INCHES ARE EXPECTED ACROSS SOUTHERN WASHINGTON COUNTY. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. FOR RIVER FORECASTS REFER TO OUR ADVANCED HYDROLOGIC PREDICTION SERVICES WEB PAGE. $$ CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015- 270200- /O.EXT.KALY.FA.A.0013.000000T0000Z-080929T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...BENNINGTON... JACKSONVILLE...NEWFANE...BRATTLEBORO...WEST BRATTLEBORO... BELLOWS FALLS 347 PM EDT FRI SEP 26 2008 ...FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY EVENING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS... EAST CENTRAL NEW YORK AND SOUTHERN VERMONT...INCLUDING THE FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT...LITCHFIELD. IN WESTERN MASSACHUSETTS...BERKSHIRE. IN EAST CENTRAL NEW YORK...ALBANY...COLUMBIA...DUTCHESS...GREENE...RENSSELAER... SCHENECTADY...ULSTER...SCHOHARIE...SOUTHERN AND SARATOGA. IN SOUTHERN VERMONT...BENNINGTON AND WINDHAM. * THROUGH SUNDAY EVENING * A PROLONGED RAIN EVENT WITH THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN WILL PERSIST THROUGH THE WEEKEND. HEAVY RAIN FELL ACROSS MUCH OF THE WATCH AREA TODAY. THERE WILL BE A LULL IN THE HEAVIER RAIN TONIGHT. HOWEVER...RAIN WILL PICK UP IN INTENSITY SATURDAY AS TROPICAL MOISTURE FROM KYLE IS TAPPED. THE RAIN WILL FINALLY BEGIN TO TAPER OFF LATE SUNDAY AFTERNOON INTO THE EVENING. TOTAL RAINFALL AMOUNTS OF 3 TO 4 INCHES ARE EXPECTED ACROSS THE CENTRAL AND SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...BERKSHIRES...LITCHFIELD HILLS AND SOUTHERN VERMONT WITH LOCALLY HIGHER AMOUNTS AROUND 5 INCHES POSSIBLE. TWO TO THREE INCHES IS EXPECTED ACROSS THE SCHOHARIE VALLEY AND CAPITAL DISTRICT. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. FOR RIVER FORECASTS REFER TO OUR ADVANCED HYDROLOGIC PREDICTION SERVICES WEB PAGE. $$
000 WGUS61 KALY 270026 FFAALY FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 826 PM EDT FRI SEP 26 2008 CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-084-VTZ013>015- 271000- /O.CON.KALY.FA.A.0013.000000T0000Z-080929T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE... NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 826 PM EDT FRI SEP 26 2008 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS... EAST CENTRAL NEW YORK AND SOUTHERN VERMONT...INCLUDING THE FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT...NORTHERN LITCHFIELD AND SOUTHERN LITCHFIELD. IN WESTERN MASSACHUSETTS... NORTHERN BERKSHIRE AND SOUTHERN BERKSHIRE. IN EAST CENTRAL NEW YORK...EASTERN ALBANY...EASTERN COLUMBIA...EASTERN DUTCHESS... EASTERN GREENE...EASTERN RENSSELAER...EASTERN SCHENECTADY... EASTERN ULSTER...SCHOHARIE...SOUTHERN SARATOGA...SOUTHERN WASHINGTON...WESTERN ALBANY...WESTERN COLUMBIA...WESTERN DUTCHESS...WESTERN GREENE...WESTERN RENSSELAER...WESTERN SCHENECTADY AND WESTERN ULSTER. IN SOUTHERN VERMONT... BENNINGTON...EASTERN WINDHAM AND WESTERN WINDHAM. * THROUGH SUNDAY EVENING * A PROLONGED RAIN EVENT WITH THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN WILL PERSIST THROUGH THE WEEKEND. HEAVY RAIN FELL ACROSS MUCH OF THE WATCH AREA TODAY. THERE WILL BE A LULL IN THE HEAVIER RAIN TONIGHT. HOWEVER...RAIN WILL PICK UP WITH INTENSITY SATURDAY AS TROPICAL MOISTURE FROM KYLE IS TAPPED. THE RAIN WILL FINALLY BEGIN TO TAPER OFF LATE SUNDAY AFTERNOON INTO THE EVENING. TOTAL RAINFALL AMOUNTS OF 3 TO 4 INCHES ARE EXPECTED ACROSS THE CENTRAL AND SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...BERKSHIRES... LITCHFIELD HILLS AND SOUTHERN VERMONT WITH LOCALLY HIGHER AMOUNTS AROUND 5 INCHES POSSIBLE. TWO TO THREE INCHES IS EXPECTED ACROSS THE SCHOHARIE VALLEY AND CAPITAL DISTRICT. * WITH FALL FOLIAGE UNDERWAY...AN ADDITIONAL HAZARD WILL BE FROM FALLEN LEAVES POSSIBLY BLOCKING STORM DRAINS RESULTING IN ROADWAY FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. FOR RIVER FORECASTS REFER TO OUR ADVANCED HYDROLOGIC PREDICTION SERVICES WEB PAGE. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
000 WGUS61 KALY 270819 FFAALY FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 419 AM EDT SAT SEP 27 2008 CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-084-VTZ013>015- 272100- /O.CON.KALY.FA.A.0013.000000T0000Z-080929T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE... NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 419 AM EDT SAT SEP 27 2008 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS... EAST CENTRAL NEW YORK AND SOUTHERN VERMONT...INCLUDING THE FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT...LITCHFIELD. IN WESTERN MASSACHUSETTS...BERKSHIRE. IN EAST CENTRAL NEW YORK...ALBANY...COLUMBIA...DUTCHESS...GREENE...RENSSELAER... SCHENECTADY...ULSTER...SCHOHARIE...SOUTHERN SARATOGA...AND SOUTHERN WASHINGTON. IN SOUTHERN VERMONT...BENNINGTON AND WINDHAM. * THROUGH SUNDAY EVENING * A PROLONGED RAIN EVENT WITH THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN WILL PERSIST THROUGH THE WEEKEND. HEAVY RAIN FELL ACROSS MUCH OF THE WATCH AREA FRIDAY. A LULL IN THE HEAVIER RAIN OCCURRED OVERNIGHT INTO THIS MORNING. HOWEVER...RAIN WILL PICK UP IN INTENSITY THIS AFTERNOON AS TROPICAL MOISTURE FROM KYLE IS TAPPED. THE RAIN WILL FINALLY BEGIN TO TAPER OFF LATE SUNDAY AFTERNOON INTO THE EVENING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED ACROSS THE WATCH AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ACROSS WESTERN NEW ENGLAND. * AN ADDITIONAL HAZARD WILL BE FROM FALLEN LEAVES POSSIBLY BLOCKING STORM DRAINS RESULTING IN ROADWAY FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. FOR RIVER FORECASTS REFER TO OUR ADVANCED HYDROLOGIC PREDICTION SERVICES WEB PAGE. $$
000 WGUS61 KALY 271854 FFAALY FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 254 PM EDT SAT SEP 27 2008 CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-084-VTZ013>015- 272000- /O.CAN.KALY.FA.A.0013.000000T0000Z-080929T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE... NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 254 PM EDT SAT SEP 27 2008 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTHWESTERN CONNECTICUT... WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT HAS BEEN CANCELLED. THE HEAVIEST RAIN WILL BE TRACKING MAINLY EAST OF OUR REGION. LIGHT TO MODERATE RAIN IS EXPECTED OVER OUR AREA TONIGHT AND TOMORROW MORNING...AS MUCH AS A THIRD OF AN INCH TO TWO THIRDS OF AN INCH...BUT NOT ENOUGH TO PRODUCE FLOODING. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flood watch went out at Sep 26, 1:26 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Sep 26, 1:26 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 126 AM EDT FRI SEP 26 2008 .SYNOPSIS... A COMPLEX STORM SYSTEM WILL APPROACH FROM THE SOUTH TONIGHT...BRINGING UNSETTLED WEATHER TO THE REGION THROUGH AT LEAST THE FIRST HALF OF THE WEEKEND. A WIDESPREAD SOAKING RAINFALL IS LIKELY FOR MUCH OF EASTERN NEW YORK AND WESTERN NEW ENGLAND. SOME DRYING WITH IMPROVING CONDITIONS ARE POSSIBLE FOR SUNDAY...WITH HIGH PRESSURE BUILDING BACK IN ON MONDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 130 AM EDT...LIGHT RAIN IS NOW FALLING ACROSS THE MID HUDSON VALLEY...THE SOUTHERN BERKS...AND NW CT. THE LEADING EDGE OF THE RAIN SHIELD CONTINUES TO DRIFT NNW...AND SHOULD REACH THE SOUTHERN PORTIONS OF THE CAPITAL REGION BETWEEN 2 AND 4 AM...THEN THE REMAINDER OF THE CAPITAL REGION BETWEEN 4 AND 6 AM...AND AREAS TO THE N/W OF THE CAPITAL REGION BETWEEN 6 AND 8 AM. FRONTOGENESIS WILL BE INCREASING THROUGH THE REMAINDER OF TONIGHT...WITH SOME BANDING AND ASSOC ENHANCED RAINFALL RATES POSSIBLE ACROSS SE AREAS TOWARD DAYBREAK. TEMPS OVERNIGHT WILL BE COOLEST ACROSS NORTHERN AREAS...WHERE RAIN WILL NOT MOVE IN UNTIL MORNING. GENERALLY LOWER TO MID 50S FROM ALBANY SOUTHWARD...WITH 40S TO THE NORTH. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/... FRI LOOKS TO BE A FAIRLY WET DAY ACROSS MUCH OF THE AREA...ALTHOUGH SINCE A SOMEWHAT SHARP GRADIENT TO THE PRECIP SHIELD IS EXPECTED AREAS SUCH AS THE WESTERN ADIRONDACKS AND MOHAWK VALLEY MAY RECEIVE VERY LITTLE RAINFALL. A FAIRLY STATIONARY COASTAL FRONT WILL BE THE MAIN FOCUS FOR RAINFALL THROUGH SAT...AS WELL AS ENHANCED UPSLOPE FLOW SETTING UP ACROSS THE EAST FACING SLOPES OF THE ADIRONDACKS/CATSKILLS/TACONICS/SRN GREENS/BERKSHIRES. OVERALL QPF MAY BE HELD DOWN SOMEWHAT IN THE IMMEDIATE VICINITY OF THE UPPER HUDSON VALLEY WITH A SHADOWING EFFECT DUE TO EASTERLY WIND COMPONENT. MID LEVEL FRONTOGENESIS WILL BE MAXIMIZED FRI MORNING...WHICH WOULD COINCIDE WITH SOME HEAVIER BANDS OF RAINFALL. IN TERMS OF TOTAL QPF AMOUNTS...MODELS HAVE COME INTO SOMEWHAT BETTER AGREEMENT...BUT THE DETAILS OF WHEN THE HEAVIEST QPF WILL BE IS STILL UNCERTAIN. THE 12Z NAM IS A GENERAL OUTLIER AND HAS SHOWN POOR RUN TO RUN CONSISTENCY. SO WILL BASE FORECAST ON A COMBO OF GFS/GEFS/ECMWF SOLUTIONS. TOTAL QPF AMOUNTS AND LOCATIONS FROM THE 12Z GFS ARE FAIRLY SIMILAR TO YESTERDAY...HOWEVER THE TIMING OF WHEN THE HEAVIEST RAINFALL OCCURS IS DISPLACED. GENERALLY 2.00-3.50 INCHES FORECAST THROUGH SAT. THE STRONGEST FRONTOGENESIS IS STILL FORECAST TO BE FRI MORNING...HOWEVER THERE IS A 1-2 INCH QPF BULLSEYE ACROSS THE SE PORTION OF THE AREA SAT MORNING WHEN FGEN IS WEAKER. TROPICAL SYSTEM STILL FORECAST TO BE WELL EAST OF OUR AREA...SO LOW CONFIDENCE IN QPF FROM THE GFS AND THUS WILL USE A BLEND FOR QPF WITH LOCAL ENHANCEMENT IN UPSLOPE AREAS. PLEASE SEE HYDRO SECTION FOR MORE DETAILS. THE MREF PLUMES FOR ALB SHOWING BETTER CLUSTERING OF MEMBERS WITH BETWEEN 1-2 INCHES OF QPF...WITH HEAVIER AMOUNTS ACROSS LONG ISLAND WITH ISLIP AROUND 2-3.5 INCHES. THERE IS MORE SPREAD IN THE SREF PLUMES...WHICH IS EXPECTED SINCE THE MEMBERS ARE NAM BASED. SOME PARAMETERS FROM THE GEFS STILL POINT TOWARDS SOME HEAVY RAINFALL FOR AREAS SOUTH AND EAST OF ALBANY. PWATS INCREASE TO +2 TO +3 SD FRI INTO SAT. ALSO...850 MB NEGATIVE EASTERLY WIND ANOMALIES OF 4 TO 5 SD SHOWN ACROSS THE MID-ATLANTIC AND CENTRAL APPALACHIANS...WITH 3 TO 4 SD ACROSS OUR REGION THROUGH FRI THEN WEAKENING TO 2 TO 3 SD FRI NIGHT. THE STRONGER EASTERLY WIND ANOMALIES COINCIDE WITH WHEN THE SIG FRONTOGENESIS WILL BE MOVING THROUGH MAINLY ON FRI. THE HIGHEST PROB OF GREATER THAN 2 INCHES OF QPF IS ACROSS OUR FAR SE ZONES...DUTCHESS/COLUMBIA/BERKSHIRE/LITCHFIELD. THE STRONG LOW MOVING WESTWARD INTO NORTH CAROLINA TONIGHT WILL SLOW ITS PROGRESS EVEN MORE AND START TO FILL BY LATE SAT ACROSS THE CENTRAL APPALACHIANS. FORECAST MODELS IN GOOD AGREEMENT WITH SHOWING THE UPPER LEVEL LOW BECOMING AN OPEN WAVE AND LIFTING NORTHEASTWARD THROUGH THE REGION ON SUNDAY. THERE WILL STILL BE PLENTY OF CLOUDS AROUND AND POSSIBLY A FEW SHOWERS...BUT STEADY/OCCASIONAL RAINFALL SHOULD COME TO AN END SAT NIGHT. THE TROPICAL FEATURE CURRENTLY NORTH OF HISPANIOLA IS A RATHER COMPACT SYSTEM...AND MODEL CONSENSUS HAS DEFINITIVELY SHIFTED ITS TRACK EASTWARD TO A LINE EVEN EAST OF CAPE COD. SINCE THIS WILL BE A COMPACT SYSTEM...IT WILL LIKELY NOT IMPACT OUR REGION. AS THE PRESSURE GRADIENT TIGHTENS BETWEEN THE COASTAL LOW MOVING ONSHORE IN NORTH CAROLINA AND SLOWLY RETREATING HIGH PRESSURE INTO THE CANADIAN MARITIMES...E-SE WINDS WILL INCREASE LATE TONIGHT INTO FRI. WINDS WILL BE ENHANCED IN TYPICALLY FAVORED AREAS WITH EASTERLY FLOW ESPECIALLY IN BENNINGTON AND BERKSHIRE COUNTIES...AS WELL AS PORTIONS OF THE MOHAWK VALLEY AND ADIRONDACKS...WHERE WINDS COULD GUST TO AROUND 30 MPH ON FRI. TEMPS WILL BE GENERALLY HELD DOWN DURING THE DAY BUT ABOVE AVERAGE AT NIGHT DUE TO THE CLOUDS/RAINFALL THROUGH SAT NIGHT. TEMPS WILL BE GETTING BACK TO SEASONAL NORMALS ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... WENT WITH MAINLY HPC GUIDANCE...MOS FOR WINDS. BY MONDAY MORNING... COASTAL STORM HAS MOVED ON AND DRIER AIR MOVES IN. THUS...WE BEGIN WITH NO MORE THAN SLGT CHC. COLD FRONT MOVING IN FROM WEST ON MON WILL HAVE LIMITED MOISTURE AS THE BRUNT OF MOISTURE GETS TAKEN AWAY BY THE DEPARTING LOW. THUS...SLGT CHC REMAINS THRU THU UNTIL ANOTHER SYSTEM APPROACHES FROM THE MIDWEST. A HIGH PRESSURE RIDGE WILL HANG TOUGH THOUGH...SLOWING THE PROGRESSION OF THIS SYSTEM. BUT...BY THU THE RIDGE WEAKENS...AND THE NEW LOW IS CLOSE ENOUGH TO BRING THE FIRST REASONABLE CHC OF PRECIP. THE HPC TEMPS STICK PRETTY CLOSE TO MEX VALUES. HOWEVER... MEX HIGHS ARE TOO PESSIMISTIC WED AND THU...PROBABLY OWING TO IS FACTORING IN TOO MUCH CLOUDS AND PRECIP. TIGHTENING GRADIENT WITH THE END WEEK LOW WILL INCREASE WINDS WESTERN ZONES TO ABOUT THE 10 TO 15 MPH RANGE... OTHERWISE GENERALLY 10 MPH OR LESS THROUGHOUT THE PERIOD. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... VFR CONDITIONS ARE EXPECTED TO PERSIST AT KGFL AND KALB THROUGH AT LEAST 12Z...WHILE AT KPOU...DESPITE OCCASIONAL LIGHT RAIN...CIGS AND VSBYS SHOULD ALSO REMAIN VFR...AS DEEP LAYER OF DRY AIR PERSISTS BETWEEN 1000 FT AGL AND 5000 FT AGL. CONDITIONS WILL THEN DETERIORATE TOWARD...AND ESP AFTER 12Z/FRI FROM SOUTH TO NORTH...WITH MVFR CIGS/VSBYS...THEN IFR THEREAFTER. HOWEVER...GIVEN STRENGTHENING DOWNSLOPING E FLOW OFF TACONICS...KALB MAY BE TOUGH TO DROP INTO IFR UNTIL LOW LEVEL WIND FIELDS DIMINISH LATER TODAY. AS FOR RAIN...WHICH HAS ALREADY REACHED KPOU...THE RAIN SHOULD THEN REACH KALB BETWEEN 08Z-10Z/FRI...AND KGFL AFTER 12Z. THE RAIN SHOULD START OUT LIGHT...THEN BECOME MODERATE LATER THIS MORNING INTO THE AFTERNOON...WITH A FEW PERIODS OF HEAVIER RAINFALL POSSIBLE...ESP AT KPOU AND KALB. WINDS WILL BECOME E TO NE...AND INCREASE TO 5-10 KT BY 12Z/FRI. THERE WILL ALSO BE SOME GUSTINESS...ESP WHEN THE RAIN FIRST COMMENCES THIS MORNING...WITH SOME GUSTS POSSIBLY REACHING 15-20 KT. WINDS MAY SUBSIDE SOMEWHAT LATER THIS AFTERNOON. LOW LEVEL WIND SHEAR WILL BE LIKELY THROUGH AT LEAST MID AFTERNOON...WITH WINDS AROUND 2000-3000 FT AGL FROM THE E AT 30-40 KT. OUTLOOK... FRI NGT-SAT NIGHT...MVFR/IFR. -RA/RA. SUN...MVFR/VFR. CHC -SHRA. SUN NIGHT-MON...MAINLY VFR...CHC -SHRA. MON NGT-TUE...VFR...NO WX. GFL FOG??? && .FIRE WEATHER... A COMPLEX STORM SYSTEM WILL MOVE IN LATE TONIGHT INTO FRIDAY...BRINGING A SOAKING RAINFALL AND CLOUDY/DAMP CONDITIONS THROUGH AT LEAST SATURDAY. WET FLAG CONDITIONS ARE LIKELY ACROSS MUCH OF THE AREA ON FRIDAY. RELATIVE HUMIDITY VALUES WILL RISE TO NEAR 90 PERCENT TONIGHT...THEN ONLY DROP TO ABOUT 50 TO 70 PERCENT NORTH...AND 70 TO 85 PERCENT SOUTH DUE TO EXTENSIVE CLOUD COVER AND OCCASIONAL RAIN. WINDS WILL GENERALLY BE FROM THE EAST OR NORTHEAST AROUND 5 TO 10 MPH...INCREASING TO 10 TO 15 MPH ACROSS SOUTHERN AREAS. WINDS ON FRIDAY WILL CONTINUE TO BE EAST TO NORTHEAST...GENERALLY 10 TO 15 MPH...ALTHOUGH THERE WILL BE SOME HIGHER GUSTS TO NEAR 30 MPH ACROSS PORTIONS OF THE ADIRONDACKS...MOHAWK VALLEY...EASTERN CATSKILLS...SOUTHERN GREEN MOUNTAINS...AND BERKSHIRES. && .HYDROLOGY... A COMPLEX WEATHER PATTERN WILL IMPACT THE REGION THROUGH THE WEEKEND BRINGING A WIDESPREAD RAINFALL TO THE AREA. AN AREA OF LOW PRESSURE JUST OFF THE CAROLINA COAST...AT THE SURFACE AND ALOFT...WILL MOVE INLAND TONIGHT THEN DRIFT NORTHWARD FRIDAY. IN THE MEANTIME...ANOTHER LOW PRESSURE SYSTEM CURRENTLY E-NE OF GRAND TURK ISLAND WILL MOVE NORTHWARD THROUGH THE WEEKEND REMAINING WELL OFFSHORE. THIS LOW COULD BECOME A TROPICAL CYCLONE SO REFER TO PRODUCTS ISSUED BY THE NATIONAL HURRICANE CENTER FOR DETAILS. BIG PICTURE IS MODELS BRING WIDESPREAD RAINFALL TO AREA WITH HIGHEST AMOUNTS SOUTH AND EAST OF THE CAPITAL DISTRICT. HOWEVER...THERE IS UNCERTAINTY WITH REGARDS TO THE QPF AMOUNTS. FIRST BATCH OF RAIN WILL OCCUR FOR OVERNIGHT AND FRIDAY WITH HIGHEST QPF AMOUNTS OCCURRING TO THE EAST OF THE FORECAST AREA. MODERATE TO HEAVY RAINFALL IS EXPECTED SATURDAY AS THE UPPER LOW OPENS AND UPPER TROUGH SHIFTS EASTWARD AS THE LOW MOVES NORTHWARD TO THE MID ATLANTIC WHILE REMAINING WELL OFFSHORE. EXPECTED QPF AMOUNTS THROUGH SATURDAY WILL VARY FROM FROM THE LEAST ACROSS THE WESTERN ADIRONDACKS WITH LESS THAN AN INCH WITH AROUND 2 INCHES ACROSS THE CAPITAL DISTRICT AND 3 TO 4 INCHES AMOUNTS ACROSS THE MID HUDSON VALLEY...BERKSHIRES AND LITCHFIELD HILLS. RAINFALL THE REST OF THE WEEKEND WILL BE RATHER LIGHT WITH AN ADDITIONAL UP TO QUARTER INCH POSSIBLE SATURDAY NIGHT AND SCATTERED SHOWERS SUNDAY. FLASH FLOOD GUIDANCE IS VERY HIGH FOR THIS TIME OF YEAR. RIVER FLOODING IS NOT ANTICIPATED...HOWEVER SIGNIFICANT WITHIN BANK RISES ARE EXPECTED. SOME URBAN FLOOD ISSUES COULD OCCUR ESPECIALLY IF HEAVY RAIN FALLS IN A SHORT DURATION. ALSO...THERE COULD BE SOME MINOR/NUISANCE FLOODING OF SMALL STREAMS WHERE THE HEAVIEST RAIN FALLS ACROSS THE MID HUDSON VALLEY...BERKSHIRES AND LITCHFIELD HILLS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...KL/JPV SHORT TERM...JPV LONG TERM...HELLER AVIATION...KL FIRE WEATHER...JPV HYDROLOGY...IAA
Hazardous weather outlook, Sep 25, 4:11 PM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 411 PM EDT THU SEP 25 2008 CTZ001-013-MAZ001-025-NYZ054-058>061-063>066-VTZ013>015-261100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 411 PM EDT THU SEP 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. A SOAKING RAINFALL IS LIKELY STARTING LATE TONIGHT LASTING THROUGH SATURDAY...AS A PERSISTENT MOIST EASTERLY FLOW INTERACTS WITH A NEARLY STATIONARY FRONTAL BOUNDARY. AT THIS TIME IT APPEARS 2 TO 3.5 INCHES OF RAINFALL IS EXPECTED...WITH THE HIGHEST AMOUNTS ALONG THE EASTERN SLOPES OF THE CATSKILLS...LITCHFIELD HILLS...BERKSHIRES AND SOUTHERN GREENS MOUNTAINS OF VERMONT. THE RAIN...WHICH COULD BE MODERATE TO HEAVY AT TIMES...MAY CAUSE SOME MINOR OR NUISANCE FLOODING OF SMALL STREAMS AND POOR DRAINAGE LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AS MENTIONED PREVIOUSLY...THE THREAT OF MODERATE TO HEAVY RAIN WILL CONTINUE FROM FRIDAY THROUGH SATURDAY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-038>043-047>053-082>084-261100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON- 411 PM EDT THU SEP 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN ADIRONDACKS...MOHAWK VALLEY...SCHOHARIE VALLEY...GREATER CAPITAL DISTRICT...LAKE GEORGE SARATOGA REGION. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Flood Watches in New York, 2008Flood Watches in Vermont, 2008Flood Watches in Connecticut, 2008Every flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.